# SDR DALA2024072207365

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 33,061 hours, 12,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5764135) L/H OVERWING EXIT SIGNS WILL NOT ILLUMINATE. REMOVED AND REPLACED BATTERY PACK AT LOCATION M1694. OPS CHECK GOOD IAW B737 AMM 33-51.
